# SDR ASAA2021012133939

- Difficulty date: January 21, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 58,875 hours, 23,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EXIT DOOR (R2) EMERGENCY EXIT LIGHTS OUTSIDE & INSIDE DOOR FAILS BATTERY TEST.  GROUNDED-YES.  REMOVED & REPLACED AFT OVERHEAD FDR PANEL BATTERY PACK S/N 117142 AND OPERATIONS CHECK GOOD, IAW B737-900 AMM 33-51-06-960-806.
